# SDR A6WA201140733

- Difficulty date: June 30, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R3187221
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER IS GOUGED ON THE TOP EDGE NEXT TO SENSOR TARGET.  R & R TOP EDGE PAX DOOR SEAL RETAINER IAW CRJ.
